MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320-K
Medical Device Problem Codes Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was seen in clinic on (b)(6) 2025 for a routine visit.Patient reported that she was unable to download or communicate with her device.During the clinic visit the provider confirmed that the device was not communicating.The programmer used to interrogate the device was confirmed to be in proper working order by use on other devices successfully.There was no report of a procedure or trauma that could have resulted in an unresponsive device.
 
Additional Manufacturer Narrative
(b)(4) review of the ecog data did not identify a reason for the neurostimulator to stop communicating.The device was returned to neuropace is undergoing investigation.
 
Event or Problem Description
Investigation results: investigation of the explanted neurostimulator has been completed and results are provided in section h10.Original report: the patient was seen in clinic on (b)(6) 2025 for a routine visit.Patient reported that she was unable to download or communicate with her device.During the clinic visit the provider confirmed that the device was not communicating.The programmer used to interrogate the device was confirmed to be in proper working order by use on other devices successfully.There was no report of a procedure or trauma that could have resulted in an unresponsive device.
 
Additional Manufacturer Narrative
(b)(4).Review of the ecog data did not identify a reason for the neurostimulator to stop communicating.Investigation of the explanted device: the neurostimulator was implanted on (b)(6) 2019.The therapy load was higher than typical until it was reduced to a more typical level in (b)(6) 2025.The therapy load is not believed to be related to the device failure.The device did not respond to telemetry over the date range of (b)(6) 2025 to (b)(6) 2025, although the device did continue to function and deliver therapy during this time.The device logged a dc leak reset the same day as the explant on (b)(6) 2025, possibly due to esu exposure.Telemetry was and continues to be functional after explantation.Once explanted, the device was fully functional, it passes all manufacturing screens.The cause of the temporary telemetry failure is unknown.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key23482686
Report Number3004426659-2025-00073
Device Sequence Number18519203
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717200417
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRNS-320-K
Device Catalogue Number1007694
Device Lot Number28105-1-1-1
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age64 YR
Patient SexFemale